# SDR SWIA200718572

- Difficulty date: July 31, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 19,259 hours, 27,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN, FLIGHT NR 5553.  CLEANED AND LUBED MAIN CABIN DOOR.  OPS CHECK GOOD.
